question-icon

Red burning scrotum. Taking Gabapin with no relief. Need immediate cure

default
Posted on Wed, 18 Jul 2012
Question: My symtoms are a red burning scrotum. It's hot ( like a burning sensation) , it also gets red. It gets worse when I am sitting for a longtime. I have gone to several doctors but most can't even diagnose my problem. I am curently taking Gabapin 300 mg but I don't see any real difference.
doctor
Answered by Dr. S. Murugan (3 hours later)
Hi ,
Thanks for writing in.
Your scrotal dermatitis may be due to either repeated scratching or irritant external applications or even excessive sweating. Seborrhea also may also be a reason if you rule out any fungal infection. Sometimes excessive vitamin B deficiency may produce redness and burning sensation of scrotum. A skilled dermato-venereologist may help you to fix the correct diagnosis and treatment. That will relieve all your symptoms. Wash your skin at the affected area using a mild soap to thoroughly remove any remnants of detergents or sweat which also may irritate your skin. If excessive sweating is there, frequent genital washing may help you.
If you have further queries in this regard, feel free to ask.
Wish you a speedy recovery.
Dr S.Murugan

Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. S. Murugan (6 hours later)
Do think that it may be red scrotum syndrome?
doctor
Answered by Dr. S. Murugan (7 hours later)
Hai Jnavar,
Thank you for your interesting question.
As you are already on Gabapentin 300mg without much difference it may be unlikely a case of Red Scrotal Syndrome. Now you are having burning sensation of your scrotum, worse on prolonged sitting. Initially have you ever had itching as a predominant symptom for which you had tried so many topical applications? If your answer is yes, then it may be due to irritant dermatitis, if no it may be a case of Red Scrotal Syndrome. Anyhow don't forget to think of avitaminosis also in your case.
Good luck for a speedy recovery.
Dr S.Murugan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. S. Murugan

HIV AIDS Specialist

Practicing since :1974

Answered : 2888 Questions

premium_optimized

The User accepted the expert's answer

Share on
Red burning scrotum. Taking Gabapin with no relief. Need immediate cure

Hi ,
Thanks for writing in.
Your scrotal dermatitis may be due to either repeated scratching or irritant external applications or even excessive sweating. Seborrhea also may also be a reason if you rule out any fungal infection. Sometimes excessive vitamin B deficiency may produce redness and burning sensation of scrotum. A skilled dermato-venereologist may help you to fix the correct diagnosis and treatment. That will relieve all your symptoms. Wash your skin at the affected area using a mild soap to thoroughly remove any remnants of detergents or sweat which also may irritate your skin. If excessive sweating is there, frequent genital washing may help you.
If you have further queries in this regard, feel free to ask.
Wish you a speedy recovery.
Dr S.Murugan